# SDR 98ZZZX1463

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9345C
- Make and model: Cessna 180
- Aircraft serial: 31743
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Part number: AN526A
- Condition: Corroded
- Location: Tail Wheel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE TWO TAIL WHEEL ATTACHMENT BOLTS WERE REMOVED FOR INSPECTION.  BOTH BOLTS WERE FOUND CORRODED APPROXIMATELY 50 PERCENT OF THE BOLT DIAMETER.  THIS CONDITION HAS ALSO BEEN NOTED ON SEVERAL OTHER TAIL WHEEL AIRCRAFT.
